Alert archive / Louisiana / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 113, NWS Shreveport, LA
NWS Shreveport, LA issued this severe thunderstorm warning at Apr 13, 2019, 1:47 PM CDT for 5 parishes in Louisiana. It was in force for 58 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2019, 1:47 PM CDT (18:47 UTC)
- Expired
- Apr 13, 2019, 2:45 PM CDT
- In force
- 58 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 80.0 mph
Counties Bienville Parish, LA, Jackson Parish, LA, Lincoln Parish, LA, Ouachita Parish, LA, Union Parish, LA
The radar
The Shreveport radar (KSHV), 154 km from the middle of the area, began a volume at 18:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 1:57 PM CDT | TSTM WND DMG | 2 Ese Farmerville, LA | POWER LINES AND TREES DOWN AT THE INTERSECTION OF DEAN ROAD AND LOUISIANA STATE HWY 2. |
| Apr 13, 1:57 PM CDT | HAIL 1 | Grambling, LA | QUARTER SIZE HAIL REPORTED AT GRAMBLING STATE UNIVERSITY. |
| Apr 13, 1:59 PM CDT | TSTM WND DMG | 2 Ese Farmerville, LA | TREES AND POWERLINES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 13, 10:01 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Apr 13, 11:26 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KBAD), launched 12:00Z, 6.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 651 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 337 m²/s²
- 0-3 km storm-relative helicity
- 747 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 6.1
The text
As transmitted.
381
WUUS54 KSHV 131847
SVRSHV
LAC013-049-061-073-111-131945-
/O.NEW.KSHV.SV.W.0113.190413T1847Z-190413T1945Z/
BULLETIN - EAS ACTIVATION REQUESTED
Severe Thunderstorm Warning
National Weather Service Shreveport LA
147 PM CDT Sat Apr 13 2019
The National Weather Service in Shreveport has issued a
* Severe Thunderstorm Warning for...
Jackson Parish in north central Louisiana...
Central Union Parish in north central Louisiana...
Ouachita Parish in north central Louisiana...
Southeastern Bienville Parish in northwestern Louisiana...
Lincoln Parish in north central Louisiana...
* Until 245 PM CDT.
* At 145 PM CDT, severe thunderstorms were located along a line
extending from 11 miles north of Grambling to 7 miles west of
Jonesboro, moving east at 40 mph.
These are very dangerous storms.
HAZARD...80 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be heavily damaged. Expect
considerable damage to roofs, windows, and vehicles.
Extensive tree damage and power outages are likely.
* Locations impacted include...
Monroe, Ruston, Claiborne, West Monroe, Grambling, Jonesboro,
Swartz, Brownsville-Bawcom, Brownsville-Bawcomville, Farmerville,
Richwood, Sterlington, Dubach, Choudrant, Simsboro, Marion,
Chatham, Hodge, North Hodge and Vienna.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A Tornado Watch remains in effect until 700 PM CDT for north central
and northwestern Louisiana.
For your protection move to an interior room on the lowest floor of a
building.
This is an EXTREMELY DANGEROUS SITUATION with tornado like wind
speeds expected. Mobile homes and high profile vehicles are
especially susceptible to winds of this magnitude and may be
overturned. For your protection move to an interior room on the
lowest floor of a building. These storms have the potential to cause
serious injury and significant property damage.
&&
LAT...LON 3240 9200 3229 9203 3226 9215 3228 9217
3228 9231 3224 9231 3214 9283 3215 9292
3270 9285 3273 9283 3296 9208 3269 9205
3270 9204 3270 9203 3271 9204 3271 9197
3266 9194 3266 9191 3260 9193 3251 9190
TIME...MOT...LOC 1845Z 255DEG 35KT 3268 9277 3220 9283
HAIL...1.25IN
WIND...80MPH
$$
12What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 1:44 PM CDT, 3 minutes earlier.
Area forecast discussion, Apr 13, 1:44 PM CDT, 3 minutes before
Area Forecast Discussion
National Weather Service Shreveport LA
144 PM CDT Sat Apr 13 2019
.AVIATION...
Widespread stg to svr tstms for most of area area along and south
of I-30, including all aviation terminal sites. Deadly downdrafts,
gust fronts, and large hail can be expected in storms. Increasing
tornadic potential in addition, with storms south of I-20, closer
to a warm front focus gradually movg nwd. Most cigs have lowered
to ifr/low mvfr. Runways may also quickly pond with water in
extremely heavy rain rates. NE-E winds north of warm front 15 to
25 kts, adn se-s winds south of front 10 to 20 kts. As this sfc
low moves east overnight, Winds will increase from the w-nw around
15 to 25 kts and continued low cigs and areas of rain with
embedded thunder may continue much of the night. Skies bcmg vfr ne
TX by around 14/12z and remaining portions of cwa after
14/15z./07/.
&&
.PREV DISCUSSION... /issued 1144 AM CDT Sat Apr 13 2019/
UPDATE...
Just sent out a quick update to add wording for Tornado Watch
number 53 that is now in effect for portions of deep east Texas
and north Louisiana south of interstate 20 along a northward
moving warm front. /05/
PREV DISCUSSION... /issued 1052 AM CDT Sat Apr 13 2019/
UPDATE...
With training thunderstorm cells across portions of east Texas,
went ahead and updated the Flash Flood Watch to cover most of the
ArkLaTex. Otherwise, a Severe Thunderstorms Watch is now in effect
through 3 PM. Large hail and damaging winds will be the primary
threats through early this afternoon with a tornado threat
increasing during the afternoon as a warm front lifts north and
interacts with an approaching upper-level disturbance. /05/
PREV DISCUSSION... /issued 426 AM CDT Sat Apr 13 2019/
SHORT TERM.../Today through Sunday/
Significant Severe Weather Threat Increasing Later Today...
Our much advertised severe weather event is beginning to unfold
early this morning as elevated convection has already prompted
several severe thunderstorm warnings across portions of deep east
Texas and adjacent areas in north Louisiana. The primary threat
thus far has been large hail and that should continue through much
of the morning hours. Due to this early morning convection, some
uncertainty exists on how quickly the atmosphere can promote the
greater instability which is expected to occur with a warm front
shifting back northward toward to the I-20 corridor by late this
morning. Thus far, it appears that should indeed occur with a
notable break in convection already occurring to our SW over deep
east Texas as the warm front approaches our far southern zones.
Approaching the noon hour, the warm front should be nearing the
I-20 corridor with the expanding warm sector taking in nearly all
of north Louisiana and much of lower east Texas by early to mid
afternoon. By this time, deep layer shear and low-level shear
will be peaking over these areas such that supercell development
will become increasingly likely with strong rotating updrafts and
the threat of potentially strong tornadoes across deep east Texas
and much of north Louisiana where a Moderate Risk is included in
the SPC Day 1 Convective Outlook. Farther north and west, the
threat lessens to an Enhanced or Slight Risk for nearly all of our
remaining CWA except for areas north of I-30 with a Marginal Risk.
Thus, the primary area of attention in terms of the tornado threat
will reside within the Moderate Risk area throughout the afternoon
and possibly extending into early evening across the eastern half
of north Louisiana where instability and shear values will remain
noticeably high. These increasingly favorable conditions could
easily promote a few significant and potentially long-tracked
tornadoes especially across north Louisiana. Convection should
eventually transition to a primary damaging wind threat the later
we get into the afternoon and evening as the sfc low moves across
the region and the trailing cold front begins advancing into our
western zones around sunset. The severe threat should diminish by
mid to late evening as the cold front begins to clear the region
after midnight through early Sunday morning.
The threat of heavy rainfall will also be a concern throughout
this event, especially over areas where previous heavy rainfall
has recently occurred. Therefore, a Flash Flood Watch has been
issued through late tonight for all of our Arkansas counties in
addition to Bowie County in northeast Texas where 2-3 inches of
rainfall are expected with isolated higher amounts possible. The
remainder of the region should average between 1-2 inches of rain
through early Sunday. Additional but lesser concerns include the
strong southerly winds leading up to frontal passage which has
warranted a Lake Wind Advisory areawide through 8 PM this evening.
Noticeably cooler air will quickly filter in behind the cold front
overnight and into Sunday morning with temperatures only reaching
into the 60s for highs on Sunday afternoon. Some lingering showers
will still be possible through Sunday morning, mainly across our
northern and eastern sections as the upper level trough gradually
pivots NE out of the region.
LONG TERM.../Sunday Night through Friday Night/
A strong upper trough will be moving into the SE CONUS, while a
rather flat, transient upper ridge moves into the Central CONUS. A
surface ridge will gradually move east of the area Sunday
night/Monday morning. As another surface trough develops lee of the
Rockies, southerly surface winds and warm air advection will return.
This will allow temperatures to quickly rebound back to near normal
as most locations warm well into the 70s during the daytime.
Another warm day is expected on Tuesday with high temperatures
expected to be near 80 degrees F across much of the area.
Southwesterly flow aloft will strengthen through the day as another
strong upper trough deepens and digs southeast into Colorado.
Showers and thunderstorms should develop overnight Tuesday/Wednesday
morning before becoming widespread during the day Wednesday as a
broad area of large scale ascent develops from the Gulf coast
northward towards the Central Plains ahead of another Pacific cold
front/dryline. The storms should gradually taper off from west to
east by late Thursday afternoon.
There certainly appears to be the potential for another round of
strong to possibly severe storms during the middle of next week.
There is still considerable model disagreement with this system.
However, both models suggest sufficient deep layer shear and
instability will be present to support at least a few severe storms.
In addition, both models also suggest multiple rounds of storms,
including the possibility of locally heavy rainfall, will occur.
After a strong cold front moves across the region late Thursday and
the rain exits the area, dry weather is anticipated for Friday and
heading into the following weekend.
CN
&&
.PRELIMINARY POINT TEMPS/POPS...
SHV 48 65 45 76 / 60 10 0 0
MLU 53 63 42 75 / 90 20 0 0
DEQ 42 65 42 74 / 80 20 0 0
TXK 47 63 43 74 / 80 20 0 0
ELD 49 63 43 74 / 90 30 0 0
TYR 45 66 46 76 / 30 0 0 0
GGG 46 66 45 76 / 40 0 0 0
LFK 48 69 46 79 / 20 0 0 0
&&
.SHV WATCHES/WARNINGS/ADVISORIES...
AR...Lake Wind Advisory until 9 PM CDT this evening for ARZ050-051-
059>061-070>073.
Flash Flood Watch until 1 AM CDT Sunday for ARZ050-051-059>061-
070>073.
LA...Lake Wind Advisory until 9 PM CDT this evening for LAZ001>006-
010>014-017>022.
Flash Flood Watch until 1 AM CDT Sunday for LAZ001>006-010>014-
017>022.
OK...Lake Wind Advisory until 9 PM CDT this evening for OKZ077.
TX...Lake Wind Advisory until 9 PM CDT this evening for TXZ096-097-
108>112-124>126-136>138-149>153-165>167.
Flash Flood Watch until 1 AM CDT Sunday for TXZ097-108>112-
124>126-136>138-149>153-165>167.
&&Hazardous weather outlook, Apr 13, 1:35 PM CDT, 12 minutes before
Hazardous Weather Outlook National Weather Service Shreveport LA 135 PM CDT Sat Apr 13 2019 ARZ050-051-059>061-TXZ097-108-109-141845- Sevier-Howard-Little River-Hempstead-Nevada-Bowie-Franklin-Titus- 135 PM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of southwest Arkansas and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...A Flash Flood Watch is in effect until 1 AM CDT Sunday morning... Locally heavy rainfall possibly leading to flash flooding remains the main threat, this afternoon and evening...although a few storms may become severe with large hail and strong to damaging winds this afternoon. The severe weather and flooding threat should diminish by late this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible late Tuesday through late Thursday afternoon. Some of these storms may be strong to severe Wednesday and Wednesday night. In addition, heavy rainfall may lead to a renewed threat for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will remain possible this afternoon and possibly into this evening. ARZ070>073-LAZ001>006-TXZ110>112-124>126-136>138-141845- Miller-Lafayette-Columbia-Union-Caddo-Bossier-Webster-Claiborne- Lincoln-Camp-Morris-Cass-Wood-Upshur-Marion-Smith-Gregg-Harrison- 135 PM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of south central Arkansas, southwest Arkansas, north central Louisiana, northwest Louisiana and northeast Texas. .DAY ONE...This Afternoon and Tonight... ..Severe Thunderstorm watch in effect until 3 pm this afternoon... ...A Flash Flood Watch is in effect until 1 AM CDT Sunday morning... Severe thunderstorms are likely this afternoon and possibly into the evening. The greatest severe weather threat is expected large hail, damaging winds, and locally heavy rainfall leading to flash flooding. However, their also exists a potential for large destructive tornadoes later this afternoon. The severe weather threat should diminish by late this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible late Tuesday through late Thursday afternoon. Some of these storms may be strong to severe Wednesday and Wednesday night. In addition, heavy rainfall may lead to a renewed threat for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this afternoon and evening. LAZ010>014-017>022-TXZ149>153-165>167-141845- De Soto-Red River-Bienville-Jackson-Ouachita-Sabine-Natchitoches- Winn-Grant-Caldwell-La Salle-Cherokee-Rusk-Panola-Nacogdoches- Shelby-Angelina-San Augustine- 135 PM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of north central Louisiana, northwest Louisiana, east Texas and northeast Texas. .DAY ONE...This Afternoon and Tonight... ...A Tornado Watch is in effect until 7 pm this evening... Severe thunderstorms are expected this afternoon and into the evening. Large destructive tornadoes may occur across this area this afternoon and early evening. Other severe weather threats that will continue throughout the afternoon and evening hours... including very large hail, damaging winds, and locally heavy rainfall leading to flash flooding. The severe weather threat should diminish after midnight. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible late Tuesday through late Thursday afternoon. Some of these storms may be strong to severe Wednesday and Wednesday night. In addition, heavy rainfall may lead to a renewed threat for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed this afternoon and into this evening. OKZ077-TXZ096-141845- McCurtain-Red River- 135 PM CDT Sat Apr 13 2019 This Hazardous Weather Outlook is for portions of southeast Oklahoma and northeast Texas. .DAY ONE...This Afternoon and Tonight... Showers and thunderstorms this afternoon will weaken by evening. Locally heavy rainfall, strong gusty winds, and small hail may occur in stronger storms this afternoon. The severe weather threat should diminish by late this evening. .DAYS TWO THROUGH SEVEN...Sunday through Friday... Thunderstorms will be possible late Tuesday through late Thursday afternoon. Some of these storms may be strong to severe Wednesday and Wednesday night. In addition, heavy rainfall may lead to a renewed threat for flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated at this time for this afternoon and evening. 07
In the hours before
Local storm report, Apr 13, 12:04 PM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1204 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1158 AM FLOOD BOSSIER CITY 32.53N 93.71W
04/13/2019 BOSSIER LA PUBLIC
PEA SIZE HAIL AND FLOODING AT OLDE OAKS GOLF
COURSE.
&&
25Local storm report, Apr 13, 12:07 PM CDT, 1 hour 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1207 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 PM TSTM WND DMG ALTO 31.65N 95.07W
04/13/2019 CHEROKEE TX PUBLIC
TREE DAMAGE AND TREES DOWN.
&&
25Local storm report, Apr 13, 12:14 PM CDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1214 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 AM TSTM WND DMG 6 S SHREVEPORT 32.39N 93.78W
04/13/2019 CADDO LA AMATEUR RADIO
TREE ON HOME ON KINGSTON ROAD BETWEEN
WILLIAMSON WAY AND FLOURNOY LUCAS.
&&
25Local storm report, Apr 13, 12:25 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1225 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM TSTM WND DMG ALTO 31.65N 95.07W
04/13/2019 CHEROKEE TX EMERGENCY MNGR
2 HOMES DAMAGED IN DOWNTOWN ALTO.
&&
25Local storm report, Apr 13, 12:30 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1230 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1127 AM TSTM WND DMG 5 S SHREVEPORT 32.40N 93.80W
04/13/2019 CADDO LA PUBLIC
DOWNED TREES IN SOUTHERN HILLS NEIGHBORHOOD.
&&
25Local storm report, Apr 13, 12:52 PM CDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1252 PM CDT SAT APR 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM TORNADO ALTO 31.65N 95.07W
04/13/2019 CHEROKEE TX EMERGENCY MNGR
POSSIBLE TORNADO WITH 2 HOMES REPORTED
DESTROYED.
&&The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:47 PM CDT | Special Weather Statement | SHV | Natchitoches | 28 min |
| Apr 12, 11:51 PM CDT | Special Weather Statement | SHV | Red River | 24 min |
| Apr 13, 12:49 AM CDT | Special Weather Statement | SHV | De Soto | 41 min |
| Apr 13, 1:24 AM CDT | Special Weather Statement | SHV | Sabine | 51 min |
| Apr 13, 1:42 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 47 min |
| Apr 13, 2:12 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Sabine | 33 min |
| Apr 13, 2:40 AM CDT | Severe Thunderstorm Warning | SHV | Grant, Natchitoches, Winn | 50 min |
| Apr 13, 2:53 AM CDT | Lake Wind Advisory | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 37 hr |
| Apr 13, 2:54 AM CDT | Special Weather Statement | SHV | Natchitoches | 51 min |
| Apr 13, 2:58 AM CDT | Severe Thunderstorm Warning | SHV | Natchitoches, Winn | 62 min |
| Apr 13, 3:06 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 39 min |
| Apr 13, 3:26 AM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Grant, LaSalle, Winn | 25 min |
| Apr 13, 3:27 AM CDT | Flash Flood Watch | SHV | Bienville, Bossier, Caddo, Caldwell, Claiborne, De Soto and 11 more | 16 hr |
| Apr 13, 4:16 AM CDT | Special Weather Statement | SHV | Jackson, Ouachita | 44 min |
| Apr 13, 4:33 AM CDT | Special Weather Statement | SHV | Bossier, Caddo | 42 min |
| Apr 13, 4:46 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo | 44 min |
| Apr 13, 5:04 AM CDT | Severe Thunderstorm Warning | SHV | Ouachita | 41 min |
| Apr 13, 5:32 AM CDT | Special Weather Statement | SHV | Bossier, Webster | 43 min |
| Apr 13, 6:18 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne | 42 min |
| Apr 13, 6:57 AM CDT | Severe Thunderstorm Warning | SHV | Claiborne, Union | 48 min |
| Apr 13, 7:46 AM CDT | Special Weather Statement | SHV | Union | 44 min |
| Apr 13, 9:26 AM CDT | River Flood Warning | SHV | Lincoln, Ouachita, Union | 4 days |
| Apr 13, 9:53 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 14 min |
| Apr 13, 10:27 AM CDT | Severe Thunderstorm Warning | SHV | Caddo | 31 min |
| Apr 13, 10:29 AM CDT | Severe Thunderstorm Warning | SHV | Caddo, De Soto | 31 min |
| Apr 13, 10:31 AM CDT | Severe Thunderstorm Warning | SHV | Sabine | 29 min |
| Apr 13, 10:36 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches | 24 min |
| Apr 13, 10:49 AM CDT | Areal Flood Advisory | SHV | Bossier, Caddo, De Soto | 116 min |
| Apr 13, 11:11 AM CDT | Flash Flood Warning | SHV | Bossier, Caddo, De Soto | 3 hr |
| Apr 13, 11:18 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Natchitoches | 42 min |
| Apr 13, 11:37 AM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Webster | 53 min |
| Apr 13, 11:48 AM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Lincoln | 22 min |
| Apr 13, 12:34 PM CDT | Flash Flood Warning | SHV | Bienville, Claiborne, De Soto, Lincoln, Natchitoches, Red River and 1 more | 5 hr |
| Apr 13, 12:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Red River, Webster | 65 min |
| Apr 13, 1:09 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Claiborne, Jackson, Lincoln, Natchitoches, Red River and 1 more | 66 min |
| Apr 13, 2:00 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, Caldwell, Jackson, Natchitoches, Ouachita, Winn | 60 min |
| Apr 13, 2:16 PM CDT | Tornado Warning | SHV | Caldwell, Jackson, Ouachita, Winn | 29 min |
| Apr 13, 2:28 PM CDT | Severe Thunderstorm Warning | SHV | Grant, LaSalle | 62 min |
| Apr 13, 2:47 PM CDT | Severe Thunderstorm Warning | SHV | Jackson, Lincoln, Ouachita, Union | 43 min |
| Apr 13, 2:59 PM CDT | Severe Thunderstorm Warning | SHV | Caldwell, Jackson, LaSalle, Ouachita, Winn | 46 min |
| Apr 13, 3:05 PM CDT | Tornado Warning | SHV | Sabine | 25 min |
| Apr 13, 3:11 PM CDT | Severe Thunderstorm Warning | SHV | De Soto, Sabine | 64 min |
| Apr 13, 3:13 PM CDT | Severe Thunderstorm Warning | SHV | Bossier, Caddo, De Soto, Red River | 50 min |
| Apr 13, 3:26 PM CDT | Tornado Warning | SHV | De Soto, Natchitoches, Sabine | 19 min |
| Apr 13, 3:29 PM CDT | Severe Thunderstorm Warning | SHV | Ouachita, Union | 6 min |
| Apr 13, 3:43 PM CDT | Flash Flood Warning | SHV | Caldwell, Claiborne, Jackson, Lincoln, Ouachita, Union and 1 more | 3 hr |
| Apr 13, 3:55 PM CDT | Severe Thunderstorm Warning | SHV | Bienville, De Soto, Natchitoches, Red River, Sabine | 50 min |
| Apr 13, 3:57 PM CDT | Special Weather Statement | SHV | Bienville, Claiborne | 48 min |
| Apr 13, 4:45 PM CDT | Special Weather Statement | SHV | Grant, Jackson, Winn | 45 min |
| Apr 13, 4:47 PM CDT | Special Weather Statement | SHV | Lincoln | 43 min |
| Apr 13, 5:30 PM CDT | Special Weather Statement | SHV | Caldwell, Grant, LaSalle, Ouachita | 60 min |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.